RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 4(262), Pages 95–128 (Mi umn1836)  

This article is cited in 16 scientific papers (total in 16 papers)

Dimension type characteristics for invariant sets of dynamical systems

Ya. B. Pesin


Full text: PDF file (1900 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:4, 111–151

Bibliographic databases:

UDC: 517.938+517.987
MSC: 37C45, 37B40, 37B35, 37F35, 37C70
Received: 03.03.1988

Citation: Ya. B. Pesin, “Dimension type characteristics for invariant sets of dynamical systems”, Uspekhi Mat. Nauk, 43:4(262) (1988), 95–128; Russian Math. Surveys, 43:4 (1988), 111–151

Citation in format AMSBIB
\Bibitem{Pes88}
\by Ya.~B.~Pesin
\paper Dimension type characteristics for~invariant sets of~dynamical systems
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 4(262)
\pages 95--128
\mathnet{http://mi.mathnet.ru/umn1836}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=969568}
\zmath{https://zbmath.org/?q=an:0684.58024}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43..111P}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 4
\pages 111--151
\crossref{https://doi.org/10.1070/RM1988v043n04ABEH001892}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AJ76600005}


Linking options:
  • http://mi.mathnet.ru/eng/umn1836
  • http://mi.mathnet.ru/eng/umn/v43/i4/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Tepper L. Gill, W. W. Zachary, “Dimensionality of Invariant Sets for Nonautonomous Processes”, SIAM J Math Anal, 23:5 (1992), 1204  crossref  mathscinet  zmath  isi
    2. E. A. Sataev, “Invariant measures for hyperbolic maps with singularities”, Russian Math. Surveys, 47:1 (1992), 191–251  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. Oliver Rudolph, “Thermodynamic and Multifractal Formalism and the Bowen-Series Map”, Fortschr Phys, 43:5 (1995), 349  crossref  mathscinet  zmath  isi
    4. Luis M. Barreira, “A non-additive thermodynamic formalism and applications to dimension theory of hyperbolic dynamical systems”, Ergod Th Dynam Sys, 16:5 (1996), 871  crossref
    5. V. Afraimovich, “Pesin’s dimension for Poincaré́ recurrences”, Chaos, 7:1 (1997), 12  crossref  mathscinet  zmath  adsnasa  isi
    6. G. M. Zaslavsky, M. Edelman, B. A. Niyazov, “Self-similarity, renormalization, and phase space nonuniformity of Hamiltonian chaotic dynamics”, Chaos, 7:1 (1997), 159  crossref  mathscinet  zmath  adsnasa  isi
    7. V. Afraimovich, G. M. Zaslavsky, “Fractal and multifractal properties of exit times and Poincaré recurrences”, Phys Rev E, 55:5 (1997), 5418  crossref  mathscinet  adsnasa  isi
    8. George M Zaslavsky, “Multifractional kinetics”, Physica A: Statistical Mechanics and its Applications, 288:1-4 (2000), 431  crossref
    9. YUAN LI, ERCAI CHEN, WEN-CHIAO CHENG, “Tail pressure and the tail entropy function”, Ergod. Th. Dynam. Sys, 2011, 1  crossref
    10. Wen-Chiao Cheng, Yun Zhao, Yongluo Cao, “Pressures for asymptotically sub-additive potentials under a mistake function”, DCDS-a, 32:2 (2011), 487  crossref
    11. Yun Zhao, Wen-Chiao Cheng, “Variational Principle for Conditional Pressure with Subadditive Potential”, Open Syst. Inf. Dyn, 18:04 (2011), 389  crossref
    12. Yuan Li, Ercai Chen, Wen-Chiao Cheng, “Variational inequality for conditional pressure on a Borel subset”, Pacific J. Math, 256:1 (2012), 151  crossref
    13. Kesong Yan, “Sub-Additive and Asymptotically Sub-Additive Topological Pressure for
      $$\mathbb{Z }^d$$
      -Actions”, J Dyn Diff Equat, 2013  crossref
    14. N.V. Kuznetsov, T.N. Mokaev, P.A. Vasilyev, “Numerical justification of Leonov conjecture on Lyapunov dimension of Rossler attractor”, Communications in Nonlinear Science and Numerical Simulation, 2013  crossref
    15. Jinghua Shen, Yun Zhao, “Pressures for flows on arbitrary subsets”, Nonlinear Analysis: Theory, Methods & Applications, 90 (2013), 46  crossref
    16. YUN ZHAO, WEN-CHIAO CHENG, “COSET PRESSURE WITH SUB-ADDITIVE POTENTIALS”, Stoch. Dyn, 2013, 1350012  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:403
    Full text:124
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019